# SDR SWIA201642813

- Difficulty date: October 13, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 32,714 hours, 20,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BUTTSTRAP CORRODED BETWEEN STRINGERS 26L AND 26R.  REPAIRED IAW EA. PRESSURE CHECKED GOOD.
